Vous êtes sur la page 1sur 9

International Journal of Mathematics and Statistics Invention (IJMSI)

E-ISSN: 2321 4767 P-ISSN: 2321 - 4759


www.ijmsi.org Volume 2 Issue 4 || April. 2014 || PP-58-66
www.ijmsi.org 58 | P a g e
Controllability of Neutral Integrodifferential Equations with
Infinite Delay
Jackreece P. C.
Department of Mathematics and Statistics, University of Port Harcourt, Port Harcourt, Nigeria.


ABSTRACT: In this paper sufficient conditions for the controllability of nonlinear neutral integrodifferential
equations with infinite delay where established using the fixed point theorem due to Schaefer.
KEYWORDS: Controllability, Infinite delay, Neutral Integrodifferential equation, Schaefer fixed point.

I. INTRODUCTION
In this paper, we establish a controllability result to the following nonlinear neutral integrodifferential
equations with infinite delay:


( ) ( ) | | ( ) ( ) ( ) ( ) ( )
( ) 1 . 1
0 , , , , ,
0
9 e =
> + + + =
}

| x
t x t f ds x s t g t Bu t x t A x t h t x
dt
d
t
t
s t

where the state ( ) . x takes values in the Banach space X endowed with the norm . , the control function ( ) . u
is given in the Banach space of admissible control function ( ) U J L ,
2
with U as a Banach space.
( ) ( ) X A D t A : is an infinitesimal generator of a strongly continuous semigroup of bounded linear operator
( ) 0 , > t t T in X . 9 is a bounded linear operator from U into X , where X J J g 9 : ,
X J f 9 : , and X J h 9 : are given functions. The delay ( | X x
t
0 , : defined by
( ) ( ) u u + = t x x
t
belongs to some abstract phase space 9, which will be a linear space of functions mapping
( | 0 , into X endowed with the seminorm
9
. in . 9 Controllability problems of linear and nonlinear
systems represented by Ordinary differential Equations in finite dimensional space has been studies extensively
[6, 15]. Several authors extended the controllability concept to infinite dimensional systems in abstract spaces
with unbounded operators [1, 2, 8]. There are many systems that can be written as abstract neutral functional
equations with infinite delays. In recent years, the theory of neutral functional differential equations with infinite
delay in infinite dimension has received much attention [4, 7, 10]. Meanwhile, the controllability problem of
such systems was also discussed by several scholars. Meili et al. [13] studied the controllability of neutral
functional integrodifferential systems in abstract spaces using fractional power of operators and Sadovski fixed
point theorem. Balachandran and Nandha [5] established sufficient conditions for the controllability of neutral
functional integrodifferential systems with infinite delay in Banach spaces by means of Schaefer fixed point
theorem. Li et al. [12] used Hausdoff measure of noncompactness and Kakutanis fixed point theorem to
establish sufficient conditions for the controllability of nonlinear integrodifferential systems with nonlocal
condition in separable Banach space. The purpose of this paper is to establish a set of sufficient conditions for
the controllability of neutral integrodifferential equations with infinite delay using Schaefer fixed point theorem.
II. PRELIMINARIES
In this section, we introduce notations, definitions and theorems which are used throughout this paper.
In the study of equations with infinite delay such as Eq. (1.1), we need to introduce the phase space. In this
paper we employ an axiomatic definition of the phase space first introduced by Hale and Kato [9] and widely
discussed by Hino et al [11]. The phase space 9 is a linear space of functions mapping ] 0 , ( into
X endowed with the seminorm
9
. and assume that 9 satisfies the following axioms:

Controllability of Neutral Integrodifferential Equations with Infinite Delay
www.ijmsi.org 59 | P a g e
(A1) If ( ) , 0 , , : > b X b x is continuous on | | b , 0 and 9 e
0
x , then for every | | b t , 0 e the
Following conditions hold:
(i)
t
x is in 9
(ii) ( )
9
s
t
x H t x
(iii) ( ) ( ) { } ( )
9 9
+ s s s
0
0 : sup x t M t s s x t K x
t

where 0 > H is a constant; ) , 0 [ ) , 0 [ : , M K , K is continuous and M is locally bounded, and
M K H , , are independent of ( ) . x .
(A2) For the function ( ) . x in (A1),
t
x is a 9-valued continuous function on ] , 0 [ b .
(A3) The space 9is complete.

We need the fixed point theorem as stated below,
Schafers theorem [14]: Let S be a convex subset of a normed linear space E and S e 0 . Let S S F : be
completely continuous operator and let
( ) ( ) { } 1 , 0 : e = e = some for x Fx S x F
Then either ( ) F is unbounded or F has a fixed point.
We assume the following hypothesis:
(H1) A is the infinitesimal generator of a compact semigroup of bounded linear operators ( ) 0 , > t t T on
X and their exists 1 s M and 0
1
> M such that
( ) M t T s and ( )
1
M t AT s .
(H2) For X J h 9 : is completely continuous and there exists constants
2 1
, c c such that 1
~
1
< c K
and
( )
2 1
, c c t h + s | |
| | 9 e e | , , 0 b t , where ( ) { } J t t K K e = : max
~
.
(H3) The function X J f 9 : satisfies the following conditions
(i). For each J t e , the function X J f 9 : is continuous.
(ii) For each 9 e , the function ( ) X J f : , ; is strongly measurable.
(iii). For each positive integer k, there exists ( ) ( ) | | b L
k
, 0 .
1
e o such that

( ) { } ( ) e a J t t k x x t f
k t
. , : , sup e s s o .
and
( ) 9 e e O s x J t x x t f , , ,
where O , 0 [ ) , 0 [ : is a continuous nondecreasing function.
Controllability of Neutral Integrodifferential Equations with Infinite Delay
www.ijmsi.org 60 | P a g e
(H4) X J J g 9 : is continuous and there exists 0 > N , such that
( ) N s t g s q , ,
For every . 0 b t s s s s
(H5) for each 9 e | , ( ) ( )
}


=
0
, , lim ) (
a
a
ds s s t g t q | exists and it is continuous. Further there exists
0
1
> N such that ( ) .
1
N t q s
(H6) there exists a compact set X V _ , such that ( ) ( ) ( ) ( ) ( ) ( ) q t , , , , , s g t T s Bu t T s f t T and
( ) ( ) V s q t T e for all 9 e q , , and . 0 b t s s s s st
(H7) The linear operator ( ) X U J L W , :
2
, defined by
( ) ( )
}
=
b
ds s Bu s b T Wu
0

has an inverse operator
1
W , which takes values in ( ) W U J L ker / ,
2
and there exist positive constants
0 ,
4 3
> M M such that
4
1
3
M W and M B s s


(H8) ( )
( )
} }

O +
<
b
s
s s
ds
ds s m
0
~

where
( ) ( ) { ( )
} ds x M MNb b MN
ds c x c M c x c c c M x M M N
b
s
b
s t
}
}
O
+ + + =
0
1
0
2 1 1 2 1 2 1 1 4 3 3
0 | |

( ) | | { } MNb MN MN b c M c c c M K M
c K
c + + + + + + + +

=
1 3 2 1 1 2 1
1
0
~ ~
~
1
1
| | |
( ) { } J t t M M e = : max
~
( )
)
`


=
1 1
1 1
~
1
~
,
~
1
~
max
~
c K
M K
c K
c M K
t m
Definition 2.1: The system (1.1) is said to be controllable on the interval J iff, for every X x x
b
e ,
0
, there
exists a control ( ) U J L u ,
2
e such that the mild solution ( ) t x of (1.1) satisfies ( )
0
0 x x = and ( )
b
x b x = .
Definition 2.2: A function ( | X b x , : is called a mild solution of the integrodifferential equation (1.1)
on [0, b] iff ,
( ) ( ) ( ) ( ) | | ( ) ( ) ( )
( ) ( ) ( ) ( ) ( ) | | ( ) 1 . 2 , 0 , , ,
, , , 0 0
0 0
0
b t ds x s f d x s g s q s Bu s t T
ds x s h s t AT x t h h t T t x
t
s
t
s
t
t t
e
(

+ + + +
+ + =
} }
}
t t
| |

is satisfied. See [3,10]

Controllability of Neutral Integrodifferential Equations with Infinite Delay
www.ijmsi.org 61 | P a g e
III. MAIN RESULT
Theorem 3.1: Assume that (H1)-(H8) holds. Then the system (1.1) is controllable.
Proof: Consider the map defined by
( ) ( ) ( ) ( ) | | ( ) ( ) ( )
( ) ( )( ) ( ) ( ) ( ) ) 1 . 3 ( , , ,
, , , 0 0
0 0
0
} }
}
e
(

+ + + +
+ + I = I
t
s
t
s
t
s t
J t ds x s f d x s g s q s Bu s t T
ds x s h s t AT x t h h t t x
t t
| |

and define the control function ( ) t u as
( ) ( ) ( ) ( ) | | ( ) { ( ) ( )
( ) ( ) ( ) ( ) ( ) ( ) }( ) ) 2 . 3 ( , , ,
, , , 0 0
0 0 0 0
0
1
} } } }
}

=

b b s b
s
b
s b b
t ds x s f s b T ds d x s g s b T ds s q s b T
ds x s h s b AT x b h h b T x W t u
t t
| |
t

First we show that there is a priori bound 0 > K such that J t K x
t
e s , , where K depends only on b and
on the function ( ) . O . Then we show that the operator has a fixed point, which is then a solution to the system
(1.1). Obviously, ( )( )
1
x b x = I , which means that the control u steers the system from the initial function |
to
1
x in time b, provided that the nonlinear operator Ihas a fixed point.
Substituting (3.2) into (2.1) we obtain
( ) ( ) ( ) ( ) | | ( ) ( ) ( )
}
+ + =
t
s t
ds x s h s t AT x t h h t T t x
0
, , , 0 0 | |
( ) ( ) ( ) ( ) | | ( ) ( ) ( ) {
} }
+

t b
s b
ds x s h s b AT x b h h b T x BW t T
0 0
1
1
, , , 0 0 | | q
( ) ( ) ( ) ( ) ( ) ( ) }
} } } }

b b s b
s
d ds x s f s b T ds d x s g s b T ds s q s b T
0 0 0 0
, , , q t t
t

( ) ( ) ( ) ( )
} }
(

+ + +
t
s
s
ds x s f d x s g s q s t T
0 0
, , , t t
t

Then, we have
( ) ( ) | | ( ) MNb MN MN ds c x c M c x c c c M t x
t
s t
+ + + + + + + + + s
}
1 3
0
2 1 1 2 1 2 1
0 | |
ds x M
t
s
}
O +
0

From which using Axiom (A1)(iii), it follows that
( ) ( ) { } ( )| t M t s s x t K x
t
+ s s s 0 : sup
( ) { } | M t s s x K
~
0 : sup
~
+ s s s
( ) | | { } MNb MN MN b c M c c c M K M + + + + + + + + s
1 3 2 1 2 2 1
0
~ ~
| | |

} }
|
.
|

\
|
O + + +
t t
s s s
ds x M K ds x c M K x c K
0 0
1 1 1
~ ~
sup
~

Controllability of Neutral Integrodifferential Equations with Infinite Delay
www.ijmsi.org 62 | P a g e
Let ( ) { } t s x t
s
s s = 0 : sup , then the function ( ) t is continuous and nondecreasing and from Axiom
(A2) we have
( ) ( ) | | { } MNb MN MN b c M c c c M K M t + + + + + + + + s
1 3 2 1 1 2 1
0
~ ~
| | |
( ) ( ) ( )
} }
O + + +
t t
ds M K ds s c M K t c K
0 0
1 1 1
~ ~ ~
t
From which it follows that
( ) ( ) ( )
} }
O

+ s
t t
ds s
Kc
M K
ds s
c K
c M K
c t
0 0
1 1
1 1
1
~
~
1
~

Denoting the right hand side of the above inequality as ( ) t , we have ( ) c = 0 , ( ) ( ) J t t t e s , and
( ) ( ) ( ) s
c K
M K
s
c K
c M K
t O

= '
1 1
1 1
~
1
~
~
1
~

( ) ( ) s
c K
M K
s
c K
c M K
O

s
1 1
1 1
~
1
~
~
1
~



( ) ( ) ( ) ( ) s s t m O + s


which implies that
( )
( )
( )
( )
( )
J t
s s
ds
ds s m
s s
ds
t t
e
O +
< <
O +
} } }

0 0 0
~

This inequality implies that there is a constant K such that ( ) J t K t e s , and hence,
( ) ( ) K t K t t x
t
e s s s , , where K only depends on b and on the function ( ) . O .

We now rewrite the initial value problem (1.1) as follows:
For 9 e | , define 9 e |

by
( )
( ) ( )
( ) ( ) ( ) | |

s s
s s
=
a t if h t T
t if t h t
t
0 , 0 0
0 ,

| |
| |
|
If ( ) ( ) ( ) | | a t t t y t x and y , ,

e + = 9 e | , then it is easy to see that x satisfies (2.1) if and only if


y satisfies,
( ) 0 , 0
0
s s = = t y t y
( ) ( ) ( ) ( ) ( ) ( )
( ) { ( ) ( ) ( ) | | ( ) ( ) ( )
} }
}
+ + +
+ + + + =

b
s s b b
t
t
s s t t
ds y s h s b AT y b h h b T x BW t T
ds y s h s t AT y t h h t T t y
0 0
1
1
0

, , 0 0

, , 0
| | | | q
| | |

( ) ( ) J t s
c M
M
s c M K
c K
e
(

O +

s
1 1
1 1
1
~
~
1
1
Controllability of Neutral Integrodifferential Equations with Infinite Delay
www.ijmsi.org 63 | P a g e
( ) ( ) ( ) ( ) ( ) ( ) } q | t | t
t t
d ds y s f s b T ds d y s g s b T ds s q s b T
b s b
s s
b
} } } }
+ +
0 0 0 0

, ,
( ) ( ) ( ) ( ) J t ds y s f d y s g s q s t T
t s
s s
e
(

+ + + + +
} }
,

, ,
0 0
| t | t
t t

We define the operator { } 0 : , :
0 0 0 0
= 9 e = 9 9 9 I y y by
( )( ) ( ) ( ) ( ) ( ) ( )
( ) ( ) ( ) ( ) | | ( ) ( ) ( ) { ds y s h s b AT y b h h b T x BW t T
ds y s h s t AT y t h h t T t y
t b
s s b b
t
s s t t
} }
}
+ + +
+ + + + = I

0 0
1
1
0

, , 0 0

, , 0
| | | | q
| | |

( ) ( ) ( ) ( ) ( ) ( ) } q | t | t
t
t t
d ds y s f s b T ds d y s g s b T ds s q s b T
b b b
s s
} } } }
+ +
0 0 0 0

, ,
( ) ( ) ( ) ( )
} }
e
(

+ + + + +
t s
s s
J t ds y s f d y s g s q s t T
0 0
,

, , | t | t
t t

From the definition of an operator I defined on equation (3.1), it can be noted that the equation (2.1) can be
written as
( ) ( ) ( ) 3 . 3 1 0 , < < I = t y t y
Now, we prove that I is completely continuous. For any
k
B y e , let b t t < < <
2 1
0 , then
( )( ) ( )( )
2 1
t y t y I I
( ) ( ) ( ) ( ) ( )
2 2 1 1

, , 0
2 1 2 1 t t t t
y t h y t h h t T t T | | | + + + s
( ) ( ) | | ( ) ( ) ( )
} }
+ + + +
2
1
1

,
2
0
2 1
t
t
s s
t
s s
ds y s h s t AT ds y s h s t T s t T A | |
( ) ( ) | | ( ) ( ) ( ) | | ( ) {
}
+ +

1
0
1
1
2 1

, , 0 0
t
b b
y b h h b T x BW t T t T | | | q q
( ) ( ) ( ) ( )ds s q s b T y s h s b AT
b b
s s
} }
+
0 0

, |
( ) ( ) ( ) ( ) } q | t | t
t
t t
d ds y s f s b T ds d y s g s b T
b b
s s
} } }
+ +
0 0 0

, ,
( ) ( ) ( ) ( ) | | ( ) {
}
+ +

2
1

, , 0 0
1
1
2
t
t
b b
y b h h b T x BW t T | | | q
( ) ( ) ( ) ( )
} }
+
b b
s s
ds s q s b T ds y s h s b AT
0 0

, |
( ) ( ) ( ) ( ) } q | t | t
t
t t
d ds y s f s b T ds d y s g s b T
b
s s
b
} } }
+ +
0 0 0

, ,
( ) ( ) | | ( ) ( ) ( )
} }
(

+ + + + +
1
0 0
2 1

, ,
t s
s s
ds y s f d y s g s q s t T s t T | t | t
t t

( ) ( ) ( ) ( )
} }
(

+ + + + +
2
1
0
2

, ,
t
t
s
s s
ds y s f d y s g s q s t T | t | t
t t

Controllability of Neutral Integrodifferential Equations with Infinite Delay
www.ijmsi.org 64 | P a g e
( ) ( ) ( ) ( ) ( )
2 2 1 1

, , 0
2 1 2 1 t t t t
y t h y t h h t T t T | | | + + + s
( ) ( ) | |( ) ( )( )
} }
+ + + + + +
1 2
1
0
2 1 2 2 1 2 1

t t
t
s s s s
ds c y c s t AT ds c y c s t T s t T A | | (3.4)

( ) ( ) ( ) ( ) | | {
}
+ + + + + +
1
0
1 2 1 1 4 3 2 1

, 0 0
t
b b
b MN c y c h M x M M s t T s t T | | |

} ( ) ( ) ( ) | | {
} } }
+ + + O + +
b b t
t
s s
h M x M M s t T ds ds y M ds N M
0 0
1 4 3 2
2
1
, 0 0

| | | t

( ) ( ) }
} } } }
O + + + + + + + + +
b b b
b b b b
ds ds s M ds Nd M b MN ds c y c M c y c
0 0 0 0
1 2 1 1 2 1

t
t | |
( ) ( ) ( ) | | ( ) ( ) | |
} }
O + + + O + + +
1 2
1
0
1 2 1 2 1
t t
t
ds s N N s t T ds s N N s t T s t T t t
The right-hand side of equation (3.4) is independent of
k
y 9 e and tends to zero as 0
1 2
t t , since g is
completely continuous and the compactness of ( ) t T for 0 > t implies the continuity in the uniform operator
topology. Thus I maps
k
9 into an equicontinuous family of functions.

( )( ) ( ) ( ) ( ) ( ) ( )
}


+ + + + = I
c
c c c
| | c |
t
s s t t
ds y s h s t AT y t h h t T t y
0

, , 0
( ) ( ) ( ) ( ) | | ( ) {
}


+ +
c
| | |
t
b b
y b h h b T x BW s t T
0
1
1

, , 0 0

( ) ( ) ( ) ( ) ( ) ( )
} } }
+ +
b b b
s s b s
ds y s f s b T ds s q s b T ds y s h s b AT
0 0 0

, | |

( ) ( ) } ( ) ( ) ( ) ( )
} } } }
(

+ + + + + +
b t s
s s
s
ds d y s g y s f s q s t T ds ds d y s g s b T
0 0 0 0

, ,

, , t | t | t | t
t t t t

( ) ( ) ( ) ( ) ( ) ( )
}


+ + + + =
c
c c
| c c | c |
t
s s t t
y s h t AT T y t h h t T
0

, , 0
( ) ( ) ( ) ( ) ( ) | | ( ) {
}


+ +
c
| | | c c
t
b b
y b h h b T x BW s t T T
0
1
1

, , 0 0

( ) ( ) ( ) ( ) ( ) ( )
} } }
+ +
b b
s s
b
b b
ds y s f s b T ds s q s b T ds y s h s b AT
0 0 0

, | |
( ) ( ) }
} }
+
b s
ds ds d y s g s b T
0 0

, , t | t
t t

( ) ( ) ( ) ( ) ( ) ds d y s g y s f s q s t T T
t s
s s
} }

+ + + + +
c
t t
t | t | c c
0 0

, ,

,
Since ( ) t T is a compact operator, the set ( ) ( )( ) { }
k
y t y t Y 9 e I = :
c c
is precompact in X for everyc ,

Controllability of Neutral Integrodifferential Equations with Infinite Delay
www.ijmsi.org 65 | P a g e
t < < c 0 . Moreover, for every
k
y 9 e we have
( )( ) ( )( ) ( ) ( ) ( ) ( )
}


+ + + + s I I
t
t
s s t t t t
ds y s h s t AT y t h y t h t y t y
c
c c c
| | c |

,
( ) ( ) ( ) ( ) {
}

+ + + +
t
t
b b
y b h h M x M M s t T
c
| | |

, , 0 0
1 4 3

( ) ( ) ( ) ( ) ( ) ( )
} } }
+ + + + +
b
s s
b b
s s
ds y s f s t T ds s q s t T ds y s h s t AT
0 0 0

, | |

( ) ( ) }
( ) ( ) ( ) ( ) ds ds y s g y s f s q s t T
ds ds d y s g s t T
t
t
s
s s
b s
} }
} }
(

+ + + + +
+ +
c
t t
t t
| t |
t | t
0
0 0

, ,

, ,

Clearly ( )( ) ( )( ) 0 I I t y t y
c
as
+
0 c . Therefore, there is a family of precompact sets which are
arbitrarily close to the set ( )( ) { }
k
y t y 9 e I : . Hence, the set ( )( ) { }
k
y t y 9 e I : is precompact in X .
Next we prove that the set
0 0
:
b
b
9 9 I is continuous. Let { }
0
1 b n n
y 9 c
>
with y y
n
in
0
b
9 . We have
( )( ) ( )( ) ( ) ( ) ( ) ( ) ( )
}
+ + + + + s I I
t
s s s n t t t n n
ds y s h y s h s t AT y t h y t h t y t y
s t
0

, | | | |
( ) ( ) ( ) {
} }
+ + +
t t
s s s n
ds y s h y s h M M M s t T
s
0 0
1 4 3

. | |
( ) ( ) ( ) ( ) }
} } }
+ + + + + +
b s b
s s s n n
ds ds y s f y s f M ds y s g y s g M
s
0 0 0

, ,

, , | | | t | t
t t t
t

( ) ( ) ( ) ( ) ( )
} }
(

+ + + + + +
t s
n s s s n
ds y s g y s g y s f y s f s t T
s
0 0

, ,

, ,

,
t t t
| t | t | |
t

From the assumption (H1) and the Lebesgue Dominated Convergence theorem we conclude that y y
n
I I as
n in
0
b
9 . Thus ( ) . I is continuous, which completes the proof that ( ) . I is completely continuous.
Hence there exists a unique fixed point ( ) t x for
b
on 9 I . Obviously ( ) . x is a mild solution of the system
(1.1) satisfying ( )
1
x b x = .
IV. CONCLUTION
Sufficient condition for the controllability of the nonlinear neutral integrodiffential equation was established
using Schaefers fixed point theorem. First we show that there is a priori bound 0 > K such
that J t K x
t
e s , . Then we show that the operator has a fixed point, which is then a solution to the system
(1.1). Obviously, ( )( )
1
x b x = I , which means that the control u steers the system from the initial function |
to
1
x in time b, provided that the nonlinear operator Ihas a fixed point.









Controllability of Neutral Integrodifferential Equations with Infinite Delay
www.ijmsi.org 66 | P a g e
REFERENCE
[1]. Atmania R, Mazouzi S. Controllability of Semilinear Integrodifferential Equations with Nonlocal conditions, Electronic J of Diff
Eq., 2005, 2005: 1-9.
[2]. Balachandran K, Balasubramania P, Dauer J. P., Null Controllability of nonlinear Functional Differential Systems in Banach
Space. J. Optim Theory Appl., 1996, 88:61-75.
[3]. Balachandran K, Sakthivel , Existence of Solutions of Neutral Functional Integrodifferential Equations in Banach Spaces,
Proceedings of the Indian Academy of Science (Mathematical Sciences) 109 (1999): 325-332.
[4]. Balachandran K, Anandhi E. R, Controllability of neutral integrodifferential infinite delay systems ins Banach spaces, Taiwanese
Journal of Mathematics, 2004, Vol. 8, No. 4: 689-702.
[5]. Balachandran K, Nandha G, neutral integrodifferential control systems with infinite delay in Banach spaces, J. KSIAM, 2004,
Vol. 8, No. 41: 41-51.
[6]. Balachandran, K., Dauer, J.P., Controllability of nonlinear systems via fixed point theorems, J. Optim Appl. 1987, 53, 345-352.
[7]. Bouzahor H., On Neutral Functional Differential Equations, Fixed Point Theory, 2005, 5: 11-21.
[8]. Chulwu E. N, Lenhart S. M, Controllability questions for nonlinear systems in abstract spaces, J. Optim Theory Appl. 68(3),
1991: 437-462.
[9]. Hale, J., Kato, J., Phase space for retarded Equations with Infinite Delay, Funlcial Ekvac, 21 (1978), 11-41.
[10]. Hernandez E, Henriquez H. R, Existence results for partial neutral functional differential equations with unbounded delay, J
Math. Anal Appl, 1998, 221: 452-475.
[11]. Hino, Y., Murakami, S., Naito, T., Functional Differential Equations with Unbounded Delay, Lecture Notes in Mathematics,
1991, Vol. 1473, Springer-Verlag, Berlin.
[12]. Li, G. C., Song, S. J., Zhang, B., Controllability of nonlinear integrodifferential systems in Banach space with nonlocal
conditions, Dynamic Systems and Applications 16 (2007), 729-742.
[13]. Meili L., Yongrui D., Xianlong F., and Miansen W., Controllability of neutral functional integrodifferential systems in abstract
spaces. J. Appl. Math and Computing, Vol. 23(2007), no. 1-2: 102-112.
[14]. Schaefer H., Uber die method der a priori schranken. Mathematische Amalen, 129, (1955), pp 415 416.
[15]. Triggiani R., On the stabilizability problems in Banach space, J. Math. Anal. Appl. 52(3) (1975), 383-403.